# SDR ASOA20120214020

- Difficulty date: February 14, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145EP
- Aircraft serial: 145037
- Aircraft time: 27,875 hours, 26,942 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Part number: MS25036136
- Condition: Loose
- Location: Dc Buss Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A STRONG ELECTRICAL ODOR COMING FROM BEHIND THE CAPTAINS SEAT.  MX R & R BURNED LOOSE TERMINAL LUGS AT DC BUSS NR 1 BUSS BAR, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
